# SDR SIMA20140927004

- Difficulty date: September 27, 2014
- Submitted: September 30, 2014
- Operation: Air carrier
- Aircraft: N677AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500810
- Aircraft time: 27,004 hours, 22,664 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Handle
- Condition: Malfunctioned
- Location: Parking Brake
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PARKING BRAKE VERY DIFFICULT TO OPERATE.  COMPLIED WITH PARKING BRAKE HANDLE SERVICING IAW AMM 32-44-01.  OPERATIONS CHECKED GOOD.
